Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i5.40
pages 34-45

Solving of Some Problems of Combinatorial Optimization on Arrangements and Permutations of Game Type

Oleg A. Emets
Poltava Consumer Cooperation University of Ukraine, Ukraine
Natalya Yu. Ustian
Limited Partnership "SimCorp Ukraina", Poltava, Ukraine

RÉSUMÉ

We construct and investigate mathematical models of optimization problems on arrangements and permutations of game type, for which both players have combinatorial restrictions for use of their strategies. For problems of 2 × n and 2 × m dimension modified graphical method is suggested.


Articles with similar content:

Studies of Problems of Combinatorial Optimization of Game Type on Arrangements
Journal of Automation and Information Sciences, Vol.39, 2007, issue 1
Natalya Yu. Ustian, Oleg A. Emets
Synthesis of Robustly Optimal Multidimensional Control Systems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Alexey V. Kuntsevich, Vsevolod M. Kuntsevich
Iterative Method for Solving Combinatorial Optimization Problems of the Game-type on Arrangements
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Oleg A. Yemets, Elena V. Olkhovskaja
Mathematical Model for Optimization Problem of One Multiprocessing Computer System and Its Solution
Journal of Automation and Information Sciences, Vol.43, 2011, issue 1
Oleg A. Yemets, Tatyana V. Chilikina, Yelizaveta M. Yemets
Multi-Model Approach to Parametric Robust Optimization of Digital Flight Control Systems
Journal of Automation and Information Sciences, Vol.36, 2004, issue 3
Elena A. Abramovich, Anatoliy A. Tunik